Access count of this item: 71

Files in This Item:
File Description SizeFormat 
0639-8.pdf965.84 kBAdobe PDFView/Open
Title: Linear Differential Equations modeled after hyperquadrics
Authors: 佐々木, 武  KAKEN_name
吉田, 正章  KAKEN_name
Author's alias: Sasaki, T.
Yoshida, M.
Issue Date: Jan-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 639
Start page: 112
End page: 129
URI: http://hdl.handle.net/2433/100171
Appears in Collections:Complex Analysis and Complex Geometry

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.